Anxiety Support
35,082 members38,848 posts

Escitalopram

Has anyone taken Escitalopram before ? If so have did it make you feel ? I seen a psychiatrist and he prescribed me escitalopram. I have panic attacks, vertigo, and agarophobia.

12 Replies
oldestnewest

I was just about to post to see if anyone could tell me about their side effects of lexapro. This is my 4th week and I have insomnia, I feel a little anxious (like I have to take a deep breath, kind of like when you have an anxiety attack but it's not that bad), the past few days I have been feeling a little dizzy and Iike brain fog.

Reply

If you don't mind be asking, how many mgs are you taking , and do you take it at night ?

Reply

I take 5mg. I've tried morning, afternoon, and night. All the same. 😔

Reply

Hi there I've been on lexapro 10mg once a day for over ten years all those things u describe I had but went away by my 8 week in

1 like
Reply

I am so glad to know this feeling is normal and will pass! last night I took a Benadryl to help me sleep which it did. But I did wake up a few times because I felt anxious. I also had to take a deep breath like you do when your panicking, not bad just a deep breath in.

Reply

So did you have agarophobia also?

Reply

I can't comment on lexapro but my neighbor takes it and she loves it.

Reply

Hi valachia-t, I am on Lexapro and for me, it is a good drug. No tiredness, no ill feelings. Everyone is different. Always keep an open mind to a new medication when starting. I too am agoraphobic as well as suffer from anxiety. I wish you well.

1 like
Reply

Hi, and thak you very much for taking the time to address my concern. Could you tell me how many mg's you started on, and the mg's you are at now ? I really hate to deal with the dizziness side effects, when I suffer from vertigo already on a weekly basis. I was prescribed 5 mgs, but I am going to start off with only half of it, are maybe less. Again I can't handle any more dizziness, and I know that is one of the side effects. I just hope that side effect don't come my way period.

1 like
Reply

Hi valachia-t, you are very much like I am. Dizziness side effects are probably number one on my list of fears. I started with 10mg which eventually was upped to 15mg. This is where I've stayed in dose although at one time my doctor was going to raise it to 20mg. Even though I wasn't having any ill effects, I decided to stay where I'm at knowing I always had the option. Doing very well on it and only hope the same for you.

I've always been deathly afraid of new meds and very cautious. I smiled when I read you would probably cut the pill in half just to see. There was a time at the beginning that I wouldn't take anything but the name brand Lexapro and after a couple years and the high price I switched to the generic and have seen no difference. Good Luck, I'm here is you have any other questions. Have a peaceful, calm day. x

2 likes
Reply

Thank you Agora1

1 like
Reply

P.S. valachia, I've always taken mine with food at lunchtime.

1 like
Reply

You may also like...